Alert archive / Florida / High Surf Advisories in 2011
High Surf Advisory 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Apr 27, 2011, 7:14 AM CDT for Bay County, Gulf County, Walton County, Florida. It took effect at Apr 27, 2011, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 7:14 AM CDT (12:14 UTC)
- In effect from
- Apr 27, 2011, 10:00 AM CDT
- Expired
- Apr 28, 2011, 10:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Gulf County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
646 WHUS42 KTAE 271214 CFWTAE URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 814 AM EDT WED APR 27 2011 ...A HIGH SURF ADVISORY IS NOW IN EFFECT FOR THE BEACHES OF WALTON...BAY...AND GULF COUNTIES IN THE FLORIDA PANHANDLE FOR TODAY INTO THURSDAY... ...A HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT TODAY THROUGH THURSDAY MORNING ALONG THE BEACHES OF THE FLORIDA PANHANDLE AND FRANKLIN COUNTY... .DISCUSSION...SURF ALONG THE PANHANDLE BEACHES WILL BUILD TODAY AS A FRONTAL SYSTEM APPROACHES FROM THE WEST. SURF HEIGHTS WILL PEAK THIS AFTERNOON AND TONIGHT...THEN SLOWLY SUBSIDE THURSDAY AFTERNOON THROUGH FRIDAY IN THE WAKE OF A COLD FRONT. THESE CONDITIONS WILL LEAD TO HAZARDOUS RIP CURRENTS AND A HIGH SURF ADVISORY FOR THE FLORIDA PANHANDLE BEACHES. THESE VERY HIGH SURF HEIGHTS AND DANGEROUS RIP CURRENTS WILL MAKE FOR HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE WATER TODAY. ON THURSDAY...BEACH GOERS ARE ENCOURAGED TO EXERCISE CAUTION AND HEED THE ADVICE OF THE LOCAL BEACH OFFICIALS...INCLUDING POSTED RED OR DOUBLE RED FLAGS. FLZ108-112-114-281500- /O.NEW.KTAE.SU.Y.0004.110427T1500Z-110428T1500Z/ /O.CON.KTAE.RP.S.0009.000000T0000Z-110428T1500Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF- 814 AM EDT WED APR 27 2011 /714 AM CDT WED APR 27 2011/ ...A HIGH RISK FOR RIP CURRENTS REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...A HIGH SURF ADVISORY IS NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 11 AM EDT /10 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 11 AM EDT /10 AM CDT/ THURSDAY. * SURF AND RIP CURRENTS...4 TO 6 FEET BUILDING TO 5 TO 7 FEET WITH SOME 8 FOOT SETS LIKELY THIS AFTERNOON AND TONIGHT. THIS WILL LEAD TO HAZARDOUS RIP CURRENTS WHICH WILL BE DANGEROUS FOR ANYONE ENTERING THE WATER. * TIMING...SURF AND RIP CURRENT RISK WILL REMAIN ELEVATED THROUGH THURSDAY MORNING...THEN GRADUALLY DIMINISH INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ FLZ115-281500- /O.CON.KTAE.RP.S.0009.000000T0000Z-110428T1500Z/ COASTAL FRANKLIN- 814 AM EDT WED APR 27 2011 ...A HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON THROUGH THURSDAY MORNING... * SURF AND RIP CURRENTS...2 TO 3 FEET BUILDING TO 3 TO 5 FEET BY TONIGHT. THIS WILL LEAD TO HAZARDOUS RIP CURRENTS WHEN COMBINED WITH THE STRONG ONSHORE WINDS. * TIMING...SURF AND RIP CURRENT RISK WILL REMAIN ELEVATED THROUGH THURSDAY MORNING...THEN GRADUALLY DIMINISH INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Apr 27, 2:39 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Apr 27, 2:39 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 AM EDT WED APR 27 2011
.SYNOPSIS...A BROAD UPPER LEVEL TROUGH CONTINUES TO DOMINATE MUCH OF
THE CONUS THIS MORNING. THE PARENT OCCLUSION CONTINUES TO LIFT NWD
ACROSS THE FAR WRN GREAT LAKES. THE SRN PART OF THE TROUGH HAS TAKEN
ON A NEGATIVE TILT. A 90+ KT MID LEVEL JET IS MOVING INTO THE BASE
OF THE TROUGH ACROSS NRN TX WITH AN 80-KT LOW LEVEL JET ACROSS NW MS
AND WRN TN. A MOIST UNSTABLE AIRMASS IS ADVECTING NWD FROM THE GULF
OF MEXICO WITH DEW POINTS IN THE LOWER 70S FROM SRN LA EWD ALONG THE
GULF COAST INTO THE FL PANHANDLE AND COASTAL BIG BEND. SEVERE
WEATHER IS ONGOING FROM ERN TX NEWD ACROSS THE LOWER MS VALLEY AND
ON INTO THE LOWER OHIO VALLEY. CLOSER TO HOME...CONDITIONS ARE
FAIRLY BENIGN AT THIS TIME. HOWEVER...IT IS NOTED THAT WINDS ARE
ALREADY GUSTING STEADILY OVER 20 KT ALONG THE COAST WITH GUSTS TO
AROUND 30 KT FURTHER W ACROSS COASTAL MS AND LA.
&&
.SHORT TERM...TODAY THROUGH FRI.
AS THE STORM SYSTEM CONTINUES TO EVOLVE TODAY...OUR INITIAL IMPACT
WX LOCALLY WILL BE THE WINDY CONDITIONS ANTICIPATED TO DEVELOP
INLAND SHORTLY AFTER SUNRISE. MODEL SOUNDINGS INDICATE WE COULD SEE
WIND GUSTS AS HIGH AS 40 MPH ACROSS OUR NWRN ZONES TODAY. WIND GUST
POTENTIAL WILL TRAIL OFF TOWARD THE SE...BUT EVEN THE ERN FL BIG
BEND WILL SEE FREQUENT GUSTS TO NEAR 30 MPH. WE THEREFORE WILL BE
ISSUING A WIND ADVISORY FOR THE ENTIRE FORECAST AREA FROM MID
MORNING INTO THE EVENING HOURS. IN ADDITION TO THE WINDY
CONDITIONS...IT WILL BE ANOTHER HOT DAY FOR APRIL WITH HIGHS IN THE
UPPER 80S TO LOWER 90S.
UNFORTUNATELY...THE WEATHER WILL BE MUCH MORE OMINOUS TO THE NW
TODAY AS IT LOOKS LIKELY THAT WE WILL SEE YET ANOTHER DAY WHERE
WEATHER MAKES NATIONAL HEADLINES. THE SPC HAS ISSUED A RARE HIGH
RISK FOR SEVERE STORMS...ALL THE MORE RARE FOR THE FACT THAT THIS IS
THE SECOND ONE IN AS MANY DAYS. THE HIGH RISK AREA FOCUSES ON NRN AL
AND SURROUNDING PORTIONS OF GA/TN/MS. THIS AREA WILL BE UNDER THE
GUN FOR A POTENTIAL MAJOR TORNADO OUTBREAK WITH LONG TRACK
TORNADOES. WHILE THE SITUATION DOES NOT APPEAR QUITE AS DIRE
LOCALLY...WE ARE FAR FROM OUT OF THE WOODS. THE ENTIRE FORECAST AREA
IS UNDER A SLIGHT RISK FOR SEVERE STORMS...MAINLY FROM LATE THIS
EVENING THROUGH THURSDAY MORNING. WHILE THE LARGE SCALE FORCING WILL
BE LIFTING OFF TO THE NE THROUGH THE DAY...WHAT FORCING THERE IS
WILL BE MORE THAN SUFFICIENT...ESPECIALLY CONSIDERING THE TIME OF
YEAR...FOR SEVERE WEATHER LOCALLY. BULK SHEAR VALUES LOOK TO BE
45-55 KT DEPENDING ON THE MODEL AND SBCAPE WILL RANGE FROM 1500-2500
J/KG. MOST HI RES MODELS SHOW THE ORGANIZED CONVECTION GETTING INTO
OUR WRN ZONES AROUND 03-04Z AND NOT EXITING SE OF THE AREA UNTIL
AROUND MIDDAY THU. THE PRIMARY THREAT FROM THESE STORMS WILL BE
DAMAGING WIND GUSTS...BUT THERE WILL ALSO BE A HAIL THREAT...MAINLY
EARLY IN THE EVENT ACROSS THE WRN ZONES. THERE COULD ALSO BE
SUPERCELL THUNDERSTORMS DURING THE FIRST PART OF THE EVENT WHICH
WILL TORNADOES CANNOT BE RULED OUT IN THIS AREA EITHER. IT DOES
APPEAR THAT THE CONVECTION WILL DEVELOP INTO A QLCS AS IT CROSSES
THE LOCAL AREA OVERNIGHT TRANSITIONING THE THREAT AWAY FROM
TORNADOES TOWARD DAMAGING STRAIGHT LINE WIND GUSTS. ANYONE THAT
RECALLS THE APRIL 5 SQUALL LINE KNOWS THAT STRAIGHT LINE WINDS CAN
ALSO BE QUITE DESTRUCTIVE. VARIOUS WRF REFLECTIVITY SIMULATIONS DO
SUPPORT THIS MODE TRANSITION. ONE LAST NOTE...A HIGH RISK OF RIP
CURRENTS CAN BE EXPECTED ALONG AREA BEACHES FROM TODAY INTO THU
MORNING DUE TO STRONG ONSHORE FLOW INCREASING SURF HEIGHTS. A HIGH
SURF ADVISORY MAY BECOME NECESSARY...BUT WE WILL LET THE DAY SHIFT
LOOK AT ONE MORE SET OF MODEL DATA BEFORE MAKING THAT CALL.
ONCE THE COLD FRONT MOVES E OF THE AREA ON THU...COOLER AIR WILL
ARRIVE. HIGHS ON THU WILL ONLY REACH THE UPPER 70S ACROSS OUR NWRN
ZONES. LOWS BY FRI MORNING WILL RANGE FROM THE UPPER 40S FAR NW TO
MID 50S FAR SE WITH MOST AREAS IN THE LOWER 50S. DAYTIME HIGHS WILL
ALSO BE VERY PLEASANT ON FRI...GENERALLY IN THE LOWER 80S WITH LOW
HUMIDITY.
.LONG TERM...FRI NIGHT THROUGH NEXT WED.
THE LONG TERM PERIOD COMMENCES WITH A TROUGH EXITING THE EAST
COAST...A RIDGE OVER THE GULF COAST STATES...AND A NEW TROUGH OVER
THE INTERMOUNTAIN WEST. THIS SPELLS AN OVERALL DRY AND WARM
FORECAST. HOWEVER...FRIDAY NIGHT MAY BE FAIRLY COOL COMPARED TO
RECENT NIGHTS WITH HIGH PRESSURE OVERHEAD AND A DRY AIRMASS LEADING
TO RADIATIONAL COOLING CONDITIONS. HEADING INTO THE WEEKEND...THE
00Z GFS SHOWS A 588 DM RIDGE BUILDING INTO THE AREA. AFTERNOON HIGHS
IN THE UPPER 80S ARE EXPECTED AS A RESULT...WHICH IS AROUND 5
DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. THE UPPER LEVEL RIDGE IS
FORECAST TO FLATTEN SOME BY THE MIDDLE OF THE WEEK AS THE TROUGH
OVER THE INTERMOUNTAIN WEST PUSHES EASTWARD...AND BY TUESDAY IT MAY
BE CLOSE ENOUGH FOR A SLIGHT CHANCE OF RAIN.
&&
.MARINE...TODAY THROUGH SUN.
WINDS AND SEAS WILL GRADUALLY INCREASE TODAY AS THE FRONT
APPROACHES. OUR WRN LEGS SHOULD SEE ADVISORY CONDITIONS DEVELOP
DURING THE LATE MORNING. THE FAR ERN LEGS ARE NOT FORECAST TO SEE
SCA LEVEL SEAS. HOWEVER...WINDS WILL BE BORDERLINE...SO WE WILL
LEAVE THE PREVIOUSLY ISSUED ADVISORY IN PLACE THERE. WE SHOULD SEE A
FRONTAL WIND SHIFT ON THU WITH CONDITIONS DROPPING BELOW ADVISORY
THRESHOLDS. A PERIOD OF EXERCISE CAUTION CONDITIONS WILL BE POSSIBLE
THU NIGHT IN THE OFFSHORE FLOW BEFORE WINDS BECOME LIGHT ON FRI.
HIGH PRESSURE WILL TAKE UP RESIDENCE NE OF THE AREA FOR THE WEEKEND
AND THIS WILL SET UP A DIURNAL ELY SURGE SITUATION. E TO SE WINDS
WILL INCREASE TO EXERCISE CAUTION LEVELS LATE FRI NIGHT INTO SAT
MORNING AND AGAIN SAT NIGHT INTO SUN MORNING. WINDS WILL DROP OFF
EACH AFTERNOON AND EVENING THROUGH THE WEEKEND.
&&
.AVIATION...THROUGH 06Z THU.
MVFR CIGS ARE EXPECTED TO OVERSPREAD MUCH OF THE AREA DURING THE
EARLY MORNING HOURS AND PREVAIL THROUGH THE REMAINDER OF THE
MORNING...EXCEPT AT KECP AND KDHN WHERE MVFR CIGS WILL PERSIST
THROUGH MUCH OF THE DAY. A TIGHTENING PRESSURE GRADIENT AHEAD OF THE
NEXT COLD FRONT WILL PRODUCE UNUSUALLY STRONG WINDS ON WEDNESDAY FOR
THIS AREA...WITH SUSTAINED SOUTHERLY WINDS IN THE 15 TO 20 KNOT
RANGE WITH SOME GUSTS TO 30 KNOTS POSSIBLE...ESPECIALLY AT KDHN AND
KABY.
&&
.FIRE WEATHER...ALTHOUGH RED FLAG CONDITIONS ARE NOT EXPECTED
TODAY...UNUSUALLY STRONG SOUTHERLY TRANSPORT WINDS WILL LEAD TO VERY
HIGH DISPERSIONS. THEREAFTER...FRIDAY LOOKS TO PRESENT SOME RED FLAG
CONCERNS IN FLORIDA IF ERC VALUES COME IN HIGHER OR THE DISPERSION
VALUES INCREASE SLIGHTLY FROM CURRENT FORECASTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 89 73 85 52 83 / 10 60 70 0 0
PANAMA CITY 82 72 80 57 79 / 30 70 40 0 0
DOTHAN 91 69 79 52 83 / 30 70 30 0 0
ALBANY 92 70 80 51 82 / 10 70 50 0 0
VALDOSTA 91 72 85 55 83 / 10 50 70 10 0
CROSS CITY 89 71 86 56 84 / 10 30 70 20 0
APALACHICOLA 83 74 81 60 80 / 20 60 70 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY TODAY FROM 14Z THROUGH 02Z ALL ZONES.
GA...WIND ADVISORY TODAY FROM 14Z THROUGH 02Z ALL ZONES.
FL...WIND ADVISORY TODAY FROM 14Z THROUGH 02Z ALL ZONES.
HIGH RISK FOR RIP CURRENTS THROUGH THURSDAY MORNING FOR THE
BEACHES OF WALTON...BAY...GULF...AND FRANKLIN COUNTIES.
GM...SMALL CRAFT ADVISORY THROUGH 2 PM EDT THURSDAY ALL LEGS.
&&
AVIATION/FIRE WX/LONG TERM...VAN DYKE
REST OF DISCUSSION...WOOLHazardous weather outlook, Apr 27, 4:31 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 531 AM EDT WED APR 27 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 531 AM EDT WED APR 27 2011 /431 AM CDT WED APR 27 2011/ ...SEVERE WEATHER EXPECTED TONIGHT INTO THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WINDY CONDITIONS WILL DEVELOP LATER THIS MORNING AND CONTINUE INTO THIS EVENING. A WIND ADVISORY IS IN EFFECT. THESE STRONG ONSHORE WINDS WILL GENERATE SUFFICIENT SURF TO CAUSE A HIGH RISK FOR RIP CURRENTS. WINDS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS TODAY AND REMAIN ELEVATED THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION TONIGHT INTO THURSDAY. THE STORMS WILL INITIALLY BE SUPERCELLS CAPABLE OF PRODUCING TORNADOES...LARGE HAIL OR DAMAGING WINDS. THE STORMS WILL REACH OUR SOUTHEAST ALABAMA ZONES LATE THIS EVENING AND THEN GRADUALLY EVOLVE INTO A SQUALL LINE AS THEY CROSS THE FORECAST AREA OVERNIGHT. AS THIS HAPPENS...THE THREAT WILL TRANSITION PRIMARILY TO DAMAGING STRAIGHT LINE WINDS. ANYONE THAT RECALLS THE RECENT APRIL FIFTH SQUALL LINE KNOWS THAT STRAIGHT LINE WINDS CAN ALSO BE QUITE DESTRUCTIVE. THE SEVERE STORMS WILL IMPACT MOST OF THE FORECAST AREA BETWEEN MIDNIGHT AND SUNRISE. HOWEVER...THE THREAT WILL NOT BE OVER ACROSS SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND UNTIL AT LEAST MIDDAY THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ONCE THE SEVERE STORMS HAVE MOVED EAST ON THURSDAY...CONDITIONS WILL BE FAIR INTO EARLY NEXT WEEK WITH COMFORTABLE TEMPERATURES RETURNING. WINDS WILL KICK UP TO EXERCISE CAUTION LEVELS ACROSS THE GULF COASTAL WATERS EACH NIGHT THROUGH THE WEEKEND AND THEN SUBSIDE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER AND HAM ACTIVATION IS REQUESTED FOR TONIGHT INTO THURSDAY MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:51 AM CDT | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
Nearby
High Surf Advisories in Florida, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.